My feed
Premium

Please
or
to access all these features

Find support and share your experiences on our Miscarriage forum.

Miscarriage/pregnancy loss

A bit of a long shot - has anyone miscarried whilst on Innohep Tinzaparin?

1 reply

Gumbo · 23/11/2007 14:32

I've just had my 2nd miscarriage in 3 months. Both times I had just started injecting myself with Tinzaparin; both times started miscarrying 4-5 days after I had started the injections.

When I was pg with DS 2 years ago I injected with Fragmin (which was a much better experience all round) and DS was fine. I'm trying to work out whether there may be a link to Tinzaparin and miscarriage...

(I know this is a stab in the dark, so not expecting many responses...)

OP posts:
Report
kimi · 23/11/2007 20:10

No advice sorry, hope someone comes along soon

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.